# SDR 04FDEA02150

- Difficulty date: July 22, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N326FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47813
- Aircraft time: 72,683 hours, 17,049 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB24406
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B LEADING EDGE ACCESS PANEL 616ET SEVERAL RIBS CRACKED.  REMOVED CRACKED RIBS AND REPLACED WITH NEW RIBS IAW SRM 51-31-01.  PAINTED IAW SRM 51-23-01.
